Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Viral fever. Tests normal. Taking tylenol. Why is body pain persistent?

Hi, i am 50 yrs old and I have a viral fever and i had been to the ER (3 days ago) and they did blood test and urine test - everything was normal. I have been taking Tylenol for the past 5 days and my health hasn t improved. I still have high fever and feel really cold every 4hrs until I take Tylenol again. The only symptoms I have are: high fever, body pain and chills. Please advise.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of VIRAL FEVER may be the cause for your sufferings.

-in such cases tylenol gives you temporary relief only.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your viral fever complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor